Vol. 41, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Oscillation criteria for selfadjoint elliptic equations

Kurt Kreith and Curtis Clyde Travis, Jr.

Vol. 41 (1972), No. 3, 743–753
Abstract

This paper extends several of the classical oscillation criteria for the Sturm-Liouville equation (au)+ cu = 0 to selfadjoint elliptic equations of the form

∑n  -∂--     ∂u--
∂xj(aij(x)∂xj)+ c(x)u = 0.
i,j=1

Mathematical Subject Classification 2000
Primary: 35B05
Milestones
Received: 17 February 1971
Revised: 4 May 1971
Published: 1 June 1972
Authors
Kurt Kreith
Curtis Clyde Travis, Jr.